×

Existence and multiplicity of non-negative solutions for systems of perturbed Hammerstein integral equations. (English) Zbl 1169.45001

The authors study the existence of positive solutions for a system of perturbed Hammerstein integral equations. The technique is quite general and covers a wide class of systems of boundary value problems. The main ingredient of this work is the classical fixed point index theory for compact maps. Under some assumptions, existence of positive solutions is proved.

MSC:

45G15 Systems of nonlinear integral equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
47H10 Fixed-point theorems
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.)
45M20 Positive solutions of integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Constant-sign solutions of a system of Fredholm integral equations, Acta appl. math., 80, 57-94, (2004) · Zbl 1053.45004
[2] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Eigenvalues of a system of Fredholm integral equations, Math. comput. modelling, 39, 1113-1150, (2004) · Zbl 1068.45001
[3] Franco, D.; Webb, J.R.L., Collisionless orbits of singular and non singular dynamical systems, Discrete contin. dyn. syst., 15, 747-757, (2006) · Zbl 1120.34029
[4] Henderson, J.; Wang, H., Nonlinear eigenvalue problems for quasilinear systems, Comput. math. appl., 49, 1941-1949, (2005) · Zbl 1092.34517
[5] Henderson, J.; Wang, H., An eigenvalue problem for quasilinear systems, Rocky mountain J. math., 37, 215-228, (2007) · Zbl 1149.34013
[6] Hu, L.; Wang, L., Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations, J. math. anal. appl., 335, 1052-1060, (2007) · Zbl 1127.34010
[7] Liu, B.; Liu, L.; Wu, Y., Positive solutions for singular systems of three-point boundary value problems, Comput. math. appl., 53, 1429-1438, (2007) · Zbl 1122.34017
[8] Xu, X., Existence and multiplicity of positive solutions for multi-parameter three-point differential equations system, J. math. anal. appl., 324, 472-490, (2006) · Zbl 1113.34017
[9] Yang, Z.; O’Regan, D., Positive solvability of systems of nonlinear Hammerstein integral equations, J. math. anal. appl., 311, 600-614, (2005) · Zbl 1079.45005
[10] Ma, R., Multiple nonnegative solutions of second-order systems of boundary value problems, Nonlinear anal., 42, 1003-1010, (2000) · Zbl 0973.34014
[11] Wong, P.J.Y., A system of \((n_i, p_i)\) boundary value problems with positive/nonpositive nonlinearities, J. math. anal. appl., 243, 293-312, (2000) · Zbl 0953.34013
[12] G. Infante, P. Pietramala, Eigenvalues and non-negative solutions of a system with nonlocal BCs, Nonlinear Stud. (in press) · Zbl 1184.34027
[13] Infante, G.; Webb, J.R.L., Nonlinear nonlocal boundary value problems and perturbed Hammerstein integral equations, Proc. edinb. math. soc., 49, 637-656, (2006) · Zbl 1115.34026
[14] Franco, D.; Infante, G.; O’Regan, D., Nontrivial solutions in abstract cones for Hammerstein integral systems, Dyn. contin. discrete impuls. syst. ser. A math. anal., 14, 837-850, (2007) · Zbl 1139.45004
[15] Yang, Z., Positive solutions to a system of second-order nonlocal boundary value problems, Nonlinear anal., 62, 1251-1265, (2005) · Zbl 1089.34022
[16] Graef, J.R.; Kong, L., Necessary and sufficient conditions for the existence of symmetric positive solutions of multi-point boundary value problems, Nonlinear anal., 68, 1529-1552, (2008) · Zbl 1139.34017
[17] Karakostas, G.L.; Tsamatos, P.Ch., Existence of multiple positive solutions for a nonlocal boundary value problem, Topol. methods nonlinear anal., 19, 109-121, (2002) · Zbl 1028.34023
[18] J.R.L. Webb, Fixed point index and its application to positive solutions of nonlocal boundary value problems, Seminar of Mathematical Analysis, Univ. Sevilla Secr. Publ., Seville, 2006, pp. 181-205 · Zbl 1124.47040
[19] Yang, Z., Existence of nontrivial solutions for a nonlinear Sturm-Liouville problem with integral boundary conditions, Nonlinear anal., 68, 216-225, (2008) · Zbl 1132.34022
[20] Yang, Z., Existence and uniqueness of positive solutions for an integral boundary value problem, Nonlinear anal., 69, 3910-3918, (2008) · Zbl 1161.34320
[21] Zhang, G.; Sun, J., Positive solutions of \(m\)-point boundary value problems, J. math. anal. appl., 291, 406-418, (2004) · Zbl 1069.34037
[22] Zima, M., Fixed point theorem of Leggett-Williams type and its application, J. math. anal. appl., 299, 254-260, (2004) · Zbl 1066.47059
[23] Franco, D.; O’Regan, D., Existence of solutions to second order problems with nonlinear boundary conditions, Discrete contin. dyn. syst., Suppl., 273-280, (2005) · Zbl 1082.34013
[24] Infante, G., Positive solutions of differential equations with nonlinear boundary conditions, Discrete contin. dyn. syst., Suppl., 432-438, (2003) · Zbl 1064.34014
[25] Infante, G., Nonlocal boundary value problems with two nonlinear boundary conditions, Commun. appl. anal., 12, 279-288, (2008) · Zbl 1198.34025
[26] Kong, L.; Wang, J., Multiple positive solutions for the one-dimensional \(p\)-Laplacian, Nonlinear anal., 42, 1327-1333, (2000) · Zbl 0961.34012
[27] Yang, Z., Positive solutions of a second-order integral boundary value problem, J. math. anal. appl., 321, 751-765, (2006) · Zbl 1106.34014
[28] Webb, J.R.L.; Infante, G., Positive solutions of nonlocal boundary value problems: A unified approach, J. London math. soc., 74, 673-693, (2006) · Zbl 1115.34028
[29] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM. rev., 18, 620-709, (1976) · Zbl 0345.47044
[30] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press · Zbl 0661.47045
[31] Lan, K.Q., Multiple positive solutions of semilinear differential equations with singularities, J. London math. soc, 63, 690-704, (2001) · Zbl 1032.34019
[32] Infante, G.; Webb, J.R.L., Nonzero solutions of Hammerstein integral equations with discontinuous kernels, J. math. anal. appl., 272, 30-42, (2002) · Zbl 1008.45004
[33] Lan, K.Q., Multiple positive solutions of Hammerstein integral equations with singularities, Differential equations dynam. systems, 8, 175-195, (2000) · Zbl 0977.45001
[34] Henderson, J.; Ntouyas, S.K., Positive solutions for systems of three-point nonlinear boundary value problems, Aust. J. math. anal. appl., 5, 9, (2008), Art. 11 · Zbl 1177.34032
[35] Henderson, J.; Ntouyas, S.K., Positive solutions for systems of nonlinear boundary value problems, Nonlinear stud., 15, 51-60, (2008) · Zbl 1148.34016
[36] Henderson, J.; Ntouyas, S.K.; Purnaras, I.K., Positive solutions for systems of m-point nonlinear boundary value problems, Math. model. anal., 13, 357-370, (2008) · Zbl 1166.34014
[37] Webb, J.R.L.; Infante, G., Positive solutions of nonlocal boundary value problems involving integral conditions, Nodea nonlinear differ. equations appl., 15, 45-67, (2008) · Zbl 1148.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.